Open Access

Systems of one-dimensional subspaces of a Hilbert space

     Article (.pdf)

Abstract

We study systems of one-dimensional subspaces of a Hilbert space. For such systems, symmetric and orthoscalar systems, as well as graph related configurations of one-dimensional subspaces have been studied.


Full Text





Article Information

TitleSystems of one-dimensional subspaces of a Hilbert space
SourceMethods Funct. Anal. Topology, Vol. 16 (2010), no. 2, 131-139
MathSciNet MR2667808
CopyrightThe Author(s) 2010 (CC BY-SA)

Authors Information

R. V. Grushevoy
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine

Yu. S. Samoilenko
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 


Citation Example

R. V. Grushevoy and Yu. S. Samoilenko, Systems of one-dimensional subspaces of a Hilbert space, Methods Funct. Anal. Topology 16 (2010), no. 2, 131-139.


BibTex

@article {MFAT557,
    AUTHOR = {Grushevoy, R. V. and Samoilenko, Yu. S.},
     TITLE = {Systems of one-dimensional subspaces of a Hilbert space},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {16},
      YEAR = {2010},
    NUMBER = {2},
     PAGES = {131-139},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=557},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues